Localizations of Hereditary Noetherian Rings
Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 1, pp. 39-46.
@article{PDML_1973__10_1_39_0,
     author = {Robson, J. C.},
     title = {Localizations of {Hereditary} {Noetherian} {Rings}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {39--46},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {1},
     year = {1973},
     zbl = {0302.16006},
     mrnumber = {364329},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_1_39_0/}
}
TY  - JOUR
AU  - Robson, J. C.
TI  - Localizations of Hereditary Noetherian Rings
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 39
EP  - 46
VL  - 10
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_1_39_0/
UR  - https://zbmath.org/?q=an%3A0302.16006
UR  - https://www.ams.org/mathscinet-getitem?mr=364329
LA  - en
ID  - PDML_1973__10_1_39_0
ER  - 
Robson, J. C. Localizations of Hereditary Noetherian Rings. Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 1, pp. 39-46. http://archive.numdam.org/item/PDML_1973__10_1_39_0/

[1] K. Asano, Zur Arithmetik in Schiefringen I, Osaka J. Math. 1, 1949, 98-134. | MR 31467 | Zbl 0041.16601

[2] G.M. Bergman and P.M. Cohn, Centres of 2-firs and hereditary rings, Proc. London Math. Soc. 3, 23, 1971, 83-98. | MR 291200 | Zbl 0196.06301

[3] A.W. Chatters, The restricted minimum condition in noetherian hereditary rings, J. London Math. Soc. 4, 1972, 83-88. | MR 292877 | Zbl 0216.06703

[4] A. W. Chatters, A decomposition theorem for noetherian hereditary rings, Bull. London Math. Soc., 4, 1972, 125-126. | MR 320066 | Zbl 0256.16012

[5] A. W. Chatters and S.M. Ginn, Localisation in hereditary rings, J. Alg. 22, 1972, 82-88. | MR 308167 | Zbl 0241.16002

[6] D. Eisenbud and J.C. Robson, Modules over Dedekind prime rings, J. Alg. 16, 1970. 67-85. | MR 289559 | Zbl 0211.05603

[7] D. Eisenbud and J.C. Robson, Hereditary noetherian prime rings, J. Alg. 16, 1970, 86-104. | MR 291222 | Zbl 0211.05701

[8] R.E. Ely, Multiple idealizers and hereditary noetherian prime rings, J. London Math. Soc., to appear. | MR 342563 | Zbl 0275.16007

[9] W.D. Gwynne, Noncommutative Asano and Dedekind orders, Thesis, Leeds, 1970.

[10] W.D. Gwynne and J.C. Robson, Completions of Dedekind prime rings, J. London Math. Soc. 4 (1971), 346-352. | MR 296109 | Zbl 0227.16005

[11] C.R. Hajarnavis and T.H. Lenagan, Localization in Asano orders, J. Alg. 21, 1972, 441-449. | MR 309987 | Zbl 0241.16003

[12] M. Harada, Hereditary semiprimary rings and triangular matrix rings, Nagoya M. J. 27, 1966, 463-484. | MR 204458 | Zbl 0178.36504

[13] M. Harada, On generalization of Asano's maximal orders in a ring, Osaka J. Math. 1, 1964, 61-68. | MR 175936 | Zbl 0241.16004

[14] A.V. Jategaonkar, Structure and classification of hereditary noetherian prime rings, in Ring theory, (ed. R. Gordon) Academic Press 1972. | MR 407062 | Zbl 0243.16004

[15] A.V. Jategaonkar, Injective modules and classical localization in noetherian rings, Bull. Amer. Math. Soc. 79, 1973, 152-157. | MR 311697 | Zbl 0259.16001

[16] J. Kuzmanovich, Localizations of HNP rings, Trans. Amer. Math. Soc. 173, 1972, 137-157. | MR 311699 | Zbl 0253.16004

[17] J. Kuzmanovich, Localizations of Dedekind prime rings, J. Alg. 21, 1972, 378-393. | MR 311698 | Zbl 0236.16002

[18] T.H. Lenagan, Bounded hereditary noetherian prime rings, J. London Math. Soc. (2) 6, 1973, 241-246. | MR 313291 | Zbl 0257.16003

[19] T.H. Lenagan, Bounded Asano orders are hereditary, Bull. London Math. Soc. 3 1971, 67-69. | MR 286821 | Zbl 0217.33703

[20] L.S. Levy, Torsionfree and divisible modules over non-integral domains, Can. J. Math. 15, 1963, 132-151. | MR 142586 | Zbl 0108.04001

[21] H. Marubayashi, Modules over bounded Dedekind prime rings I, II, Osaka J. Math. 9, 1972, 95-110 and 427-445. | MR 320050 | Zbl 0262.16005

[22] G. Maury, La condition intégralement clos III, J. Alg. 25, 1973, 522-533. | MR 480604 | Zbl 0252.16002

[23] J.C. Mcconnell and J.C. Robson, Homomorphisms and extensions of modules over certain differential polynomial rings, J. Alg. 1973. | MR 342566 | Zbl 0266.16031

[24] G. Michler, Asano orders, Proc. London Math. Soc. 19, 1969, 421-443. | MR 246919 | Zbl 0174.33003

[25] J.C. Robson, Noncommutative Dedekind rings, J. Alg. 9, 1968, 249-265. | MR 231849 | Zbl 0174.06801

[26] J.C. Robson, A note on Dedekind prime rings, Bull London Math. Soc. 3, 1971, 42-46. | MR 283023 | Zbl 0226.16008

[27] J. C. Robson, Idealizers and hereditary noetherian prime rings. J. Alg. 22, 1972, 45-81. | MR 299639 | Zbl 0239.16003

[28] J.C. Robson, Idealizer rings, in Ring Theory, (ed. R. Gordon), Academic Press 1972. | MR 360695 | Zbl 0235.16021

[29] J.C. Robson, Decomposition of noetherian rings, Communications in Algebra, to appear. | MR 342564 | Zbl 0278.16013

[30] J.C. Robson and L.W. Small, Hereditary prime P.I. rings are classical hereditary orders, J. London Math. Soc., to appear. | MR 349743 | Zbl 0286.16003

[31] D.B. Webber, Ideals and modules of simple noetherian hereditary rings, J. Alg. 16, 1970, 239-242. | MR 265395 | Zbl 0211.06201